# SDR CA100104007

- Difficulty date: December 22, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21197688
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 10,715 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) FLIGHT AT LEVEL FL290 WAS DIVERTED DUE TO A LOSS OF PRESSURIZATION. THE CREW RECEIVED A CABIN ALT CAUTION MESSAGE WITH EICAS INDICATING 8500 FT CABIN ALTITUDE AND INCREASING SLOWLY. ATTEMPTS TO MANUALLY CONTROL THE CABIN ALTITUDE IAW THE QRH WAS UNSUCCESSFUL. THE CREW ELECTED TO PUT ON THEIR OXYGEN MASKS AS A PRECAUTIONARY MEASURE. THE CABIN ALTITUDE SUDDENLY WENT THROUGH 10,000 FT FOLLOWED BY THE CABIN ALT WARNING AURALS AND INDICATIONS. PASSENGER MASKS DROPPED AND AN EMERGENCY DESCENT WAS INITIATED.  CREW DECLARED AN EMERGENCY AND DIVERTED. R & R NR 1 CABIN PRESSURE CONTROLLER.
